A 44-year-old female asked:
Disclaimer

thyroid removed '04/ past yr light spotting btw periods which r clotty. im 44. now blood tinged mucous discharge for 3 days/period due tmw, hormones?

1 doctor answer
Dr. Terri Washington
15 years experience Endocrinology
Unknown: When was the last time your thyroid was checked. It should be if its been a while. Changes in thyroid level can affect the period but could be other causes as well such as stress, medicines or premature or peri-menopause.
Answered on Nov 21, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. James Carleo
22 years experience Obstetrics and Gynecology
Check these: I would recommend having a breast exam and the following labs...TSH, FSH, LH, PRL (prolactin).
A 33-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
IUD: The Mirena (levonorgestrel) IUD can make periods lighter or even make them stop for a while. It is not worrisome that you are now having what sounds ... Read More
A female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Normal: This could be normal. It is normal for many women but if it is a change for you it should be evaluated since it can be a sign of an infection of cervi ... Read More
A 23-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Could be: An infection or other problem. You need to visit your doc.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month